From Upper Saddle River, New Jersey, USA:
During a recent routine check up, I had a slightly elevated blood sugar, and I have been taking large doses (800 mg a day) of ibuprofen for muscle ache. Is it possible that taking ibuprofen caused the increase in the blood sugar level?
The drug, itself, is less likely to be the cause of elevated blood sugars. Rather, it may be the stress associated with increased pain which may cause problems.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:24
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.